MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 2; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 2; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-010-01-0220
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Synovitis (2094); Discomfort (2330); Osteolysis (2377); Implant Pain (4561)
Date of Event 02/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
1038671-2023-02042, 1038671-2024-04713 multiple mdr reports were filed for this event, please see associated reports: 1038671-2023-02042, 1038671-2024-04713.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, femoral loosening, and patellar loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that approximately 64 months after a left total knee replacement procedure, the patient underwent a revision procedure to address loosening, prothesis wear, muscle weakness/atrophy, discomfort, synovitis, osteolysis, implant pain.Initial surgery and revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.

Brand Name
LOGIC FEMORAL PS CEM LEFT SZ 2
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key20881187
Report Number1038671-2024-04714
Device Sequence Number7783521
Product Code JWH
UDI-Device Identifier10885862001122
UDI-Public10885862001122
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Catalogue Number02-010-01-0220
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2023
Initial Report FDA Received Date12/09/2024
Date Device Manufactured08/01/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age67 YR
Patient SexFemale